Loading [MathJax]/jax/output/SVG/config.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2010, Volume 16, Number 5, Pages 261–268 (Mi timm629)  

This article is cited in 9 scientific papers (total in 9 papers)

Attainable sets of the control system with limited resources

Kh. G. Guseinova, A. S. Nazlipinarb

a Anadolu University
b Dumlupinar University
Full-text PDF (117 kB) Citations (9)
References:
Abstract: In this article the attainable set of a nonlinear control system with integral constraint on controls is studied. An approximation method has been obtained for numerical construction of the attainable sets.
Keywords: nonlinear control system, integral constraint, attainable set.
Received: 25.12.2009
Bibliographic databases:
Document Type: Article
UDC: 517.977+519.63
Language: English
Citation: Kh. G. Guseinov, A. S. Nazlipinar, “Attainable sets of the control system with limited resources”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 5, 2010, 261–268
Citation in format AMSBIB
\Bibitem{GusNaz10}
\by Kh.~G.~Guseinov, A.~S.~Nazlipinar
\paper Attainable sets of the control system with limited resources
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 5
\pages 261--268
\mathnet{http://mi.mathnet.ru/timm629}
\elib{https://elibrary.ru/item.asp?id=15265853}
Linking options:
  • https://www.mathnet.ru/eng/timm629
  • https://www.mathnet.ru/eng/timm/v16/i5/p261
  • This publication is cited in the following 9 articles:
    1. B. T. Samatov, B. I. Zhuraev, “Pursuit-evasion problems under nonlinear increase of the pursuer's resource”, Tr. IMM UrO RAN, 28, no. 3, 2022, 285–295  mathnet  crossref  mathscinet
    2. M. I. Gusev, “Asimptoticheskoe povedenie mnozhestv dostizhimosti nelineinykh sistem s izoperimetricheskimi ogranicheniyami na malykh vremennykh promezhutkakh”, Tr. IMM UrO RAN, 26, no. 1, 2020, 89–101  mathnet  crossref  elib
    3. Mikhail I. Gusev, “The limits of applicability of the linearization method in calculating small-time reachable sets”, Ural Math. J., 6:1 (2020), 71–83  mathnet  crossref  mathscinet  zmath
    4. M. I. Gusev, I. O. Osipov, “Asymptotic Behavior of Reachable Sets on Small Time Intervals”, Proc. Steklov Inst. Math. (Suppl.), 309, suppl. 1 (2020), S52–S64  mathnet  crossref  crossref  isi  elib
    5. Gusev M., “Estimates of the Minimal Eigenvalue of the Controllability Gramian For a System Containing a Small Parameter”, Mathematical Optimization Theory and Operations Research, Lecture Notes in Computer Science, 11548, eds. Khachay M., Kochetov Y., Pardalos P., Springer International Publishing Ag, 2019, 461–473  crossref  zmath  isi  scopus
    6. Gusev M.I., “On Convexity of Reachable Sets of a Nonlinear System Under Integral Constraints”, IFAC PAPERSONLINE, 51:32 (2018), 207–212  crossref  isi  scopus
    7. I. V. Zykov, “Ob algoritme postroeniya mnozhestv dostizhimosti upravlyaemykh sistem s izoperimetricheskimi ogranicheniyami”, Vestnik Tambovskogo universiteta. Seriya: estestvennye i tekhnicheskie nauki, 23:122 (2018), 309–316  mathnet  crossref  elib
    8. M. I. Gusev, I. V. Zykov, “On extremal properties of the boundary points of reachable sets for control systems with integral constraints”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 114–125  mathnet  crossref  crossref  isi  elib
    9. Mikhail I. Gusev, “An algorithm for computing boundary points of reachable sets of control systems under integral constraints”, Ural Math. J., 3:1 (2017), 44–51  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:421
    Full-text PDF :205
    References:79
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025